MAUDE Adverse Event Report: RESPIRONICS, INC. TRILOGY 100 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS, INC. TRILOGY 100 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number BT1054260
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/04/2024
Type of Reportable Event Malfunction
Event or Problem Description
A ventilator returned to the manufacturer for service.There was no harm or injury reported.During the evaluation of the device at the manufacturer's service center, the active exhalation control module had a test failure.The customer requested that no repairs be done to the unit.The unit will be returned to the customer unrepaired.Additionally, the overlay was scratched cosmetically, and the feet needed to be replaced.The inlet air path assembly and removable air path foam were replaced per remediation.

Brand Name
TRILOGY 100 VENTILATOR
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
kimberly shelly
6501 living place
pittsburgh, PA 15208
4125423300
MDR Report Key18544945
Report Number2518422-2024-03551
Device Sequence Number8915441
Product Code CBK
UDI-Device Identifier00606959023178
UDI-Public00606959023178
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K083526
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberBT1054260
Device Catalogue NumberBT1054260
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/28/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/04/2024
Initial Report FDA Received Date01/19/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/06/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown